# SDR DXTA2021120953240

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 1,070 hours, 712 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR: MED WOULD NOT CLOSE WHEN BUTTON WAS PUSHED, PERFORMED QRH PROCEDURE, DOOR CLOSED, BUT SOUNDS LIKE IT IS RUBBING AGAINST SOMETHING, AND IS HARD TO LATCH. // SIGNOFF // WHEN CLOSING THE DOOR TOWARDS THE END OF TRAVEL SAW THE DOOR
START TO CHATTER BEFORE FULLY CLOSING. INSPECTED DOOR AND SAW IT WASNT FULLY CLOSED WHEN LATCHING HANDLE FOUND IT AS DIFFICULT DUE TO THE BAYONETS FORCING THE DOOR CLOSED THE REST OF THE WAY. LOWERED THE DOOR AND INSPECTED BAYONETS AND THE REST OF LINKAGE TO DOOR. AND DURING INSPECTION FOUND TELESCOPING STRUT HAD EXCESSIVE DEBRIS ON STRUT. CLEANED STRUT AND PERFORMED OPS CHECKS AND FOUND DOOR TO CLOSE SATISFACTORY FULLY WITH NO MORE CHATTERING AND DOOR WOULD LATCH EASILY. SUSPECT DEBRIS ON STRUT WAS CAUSING THE DOOR TO NOT FULLY TRAVEL THE RANGE OF MOTION NEEDED TO PROPERLY CLOSE. ALLOWED DOOR TO REMAIN OPEN FOR 40 MINS AND PERFORMED SEVERAL MORE SATISFACTORY OPS CHECKS OUTSIDE AND INSIDE OF AIRCRAFT NO FURTHER DEFECTS NOTED AT THIS TIME REF. CE-680A AMM 52-10-00
